# SDR ABXA20160126015

- Difficulty date: January 26, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 112T17118
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CARRY OVER ITEM 62398-001, PERMANENT TRUNNION SUPPORT RE.  PN 112T1711-8, PART NAME, SUPPORT ASSEMBLY, SN NSN, CORRODED LEVEL 2, EXACT STRINGER & WS LOC ON ACFT, RT TE WS310 TO WS310.  ACFT WAS GNDED.
